# SDR DXTA2013070205429

- Difficulty date: July 2, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0031
- Aircraft time: 3,108 hours, 2,288 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE LEFT MAIN NR 2 INBD BRAKE WAS SMOKING AFTER NORMAL LANDING AND REMAINED SMOKING FOR APPROX 10 MINS AFTER SHUTDOWN. THERE IS A SMALL PUDDLE OF CLEAR FLUID ON THE INSIDE OF THE WHEEL RIM JUST BELOW THE BRAKE PADS. THERE WAS NO ABNORMAL BRAKING USED DURING THE LANDING ROLL OUT AND THE OTHER 3 TIRES AND BRAKES APPEARED NORMAL.  REMOVED LT MAIN NR 2 TIRE/WHEEL.  PRESSURIZED NR 2 BRAKE. NO BRAKE FLUID LEAKAGE FOUND.  INSPECTED GEARWELL FOR FWD LEAKS. NO LEAKS FOUND. FOUND ASSEMBLY ANTI-SIEZE FROM RECENT BRAKE INSTALL.  CLEANED ANTISIEZE PASTE.  PRESSURE AND OPS CHECKED BRAKE NR 2 AND NO DEFECTS NOTED IAW MM 32-40-10.  INSTALLED NR 2 MAIN WHEEL MM 32-40-10 PERFORMED RAMP TAXI CHECK WITH NO DEFECTS NOTED.
